RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 6, Pages 1327–1329 (Mi dan44665)  

THEORY OF ELASTICITY

Numerical solution of geometrically nonlinear contact problems

A. S. Kravchuk, V. A. Sursyakov

Moscow Institute of Electronic Engineering

Full text: PDF file (344 kB)

Bibliographic databases:
UDC: 539.3
Presented: А. Ю. Ишлинский
Received: 19.03.1981

Citation: A. S. Kravchuk, V. A. Sursyakov, “Numerical solution of geometrically nonlinear contact problems”, Dokl. Akad. Nauk SSSR, 259:6 (1981), 1327–1329

Citation in format AMSBIB
\Bibitem{KraSur81}
\by A.~S.~Kravchuk, V.~A.~Sursyakov
\paper Numerical solution of geometrically nonlinear contact problems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 6
\pages 1327--1329
\mathnet{http://mi.mathnet.ru/dan44665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0634606}
\zmath{https://zbmath.org/?q=an:0506.73104}


Linking options:
  • http://mi.mathnet.ru/eng/dan44665
  • http://mi.mathnet.ru/eng/dan/v259/i6/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020